MAUDE Adverse Event Report: S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION EPMP6 PEG EXTRACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION EPMP6 PEG EXTRACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number RA90310180
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4): serf (b)(6); during the surgery, during the revision of total hip prothesis: the device was broken during the plot extraction.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
No new information (b)(4): serf (b)(4) during the surgery, during the revision of total hip prothesis: the device was broken during the plot extraction.
 
Additional Manufacturer Narrative
Correction of product code in section d2b.Correction of common device name d2a.Investigation conclusion: an event regarding crack/facture involving a bi mentum peg extractor - epmp6 was reported.The reported device is an serf product.Device has not been returned.No technical investigation can be realized.Documentary investigation: - pfra90310180b of number 122680015.- no nc has been observed for the manufacturing of the batch.The end of manufacturing for this batch is 05 march 2020 according to our erp system.Ifu §7 "reprocessing limits of instruments": - the life expectancy is estimated at 81 uses, equivalent to a 3-year useful life.- if a defect of function or identification is detected by a customer, the instrument shall not be used.The most probable cause is the device reaching the end of its useful life.

Brand Name
EPMP6 PEG EXTRACTOR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR  69150
Manufacturer (Section G)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
Manufacturer Contact
jean-denys marechal
85 avenue des bruyeres
69150 decines-charpieu
decines, FL 69150
FR   69150
9546280700
MDR Report Key21230321
Report Number3008668801-2025-00067
Device Sequence Number12872423
Product Code LXH
UDI-Device Identifier03662200012954
UDI-Public03662200012954
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181744
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRA90310180
Device Lot Number122680015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown